CSpace
群试中试验系列的完备问题的复杂性
堵丁柱
1991
Source Publication应用数学学报
ISSN0254-3079
Volume014Issue:002Pages:234
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43269
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
堵丁柱. 群试中试验系列的完备问题的复杂性[J]. 应用数学学报,1991,014(002):234.
APA 堵丁柱.(1991).群试中试验系列的完备问题的复杂性.应用数学学报,014(002),234.
MLA 堵丁柱."群试中试验系列的完备问题的复杂性".应用数学学报 014.002(1991):234.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[堵丁柱]'s Articles
Baidu academic
Similar articles in Baidu academic
[堵丁柱]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[堵丁柱]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.